Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sharpness of a particular uniqueness theorem

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. Carleson, Acta Math.,87, 325–345 (1952).

  2. 2.

    A. M. Chollet, Compt. Rend. Acad. Sci. Paris,269A, 447–449 (1969).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akademii Nauk SSSR, Vol. 30, pp. 170–171, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pavlov, B.S., Suturin, M.G. Sharpness of a particular uniqueness theorem. J Math Sci 4, 450–451 (1975). https://doi.org/10.1007/BF01084929

Download citation


  • Uniqueness Theorem